DOCUMENTA MATHEMATICA, Vol. 20 (2015), 943-987

Shalini Bhattacharya, Eknath Ghate

Reductions of Galois Representations for Slopes in (1,2)

We describe the semisimplifications of the mod $p$ reductions of certain crystalline two-dimensional local Galois representations of slopes in $(1,2)$ and all weights. The proof uses the compatibility between the $p$-adic and mod $p$ Local Langlands Correspondences for $GL_2(\Q_p)$. We also give a complete description of the submodules generated by the second highest monomial in the mod $p$ symmetric power representations of ${GL}_2(\F_p)$.

2010 Mathematics Subject Classification: Primary: 11F80

Keywords and Phrases: Reductions of Galois representations, Local Langlands Correspondence, Hecke operators.

Full text: dvi.gz 107 k, dvi 352 k, ps.gz 446 k, pdf 499 k.


Home Page of DOCUMENTA MATHEMATICA